Preferential attachment with choice

Haslegrave, J. and Jordan, J. (2016) Preferential attachment with choice. Random Structures and Algorithms, 48 (4). pp. 751-766. ISSN 1042-9832

Abstract

Metadata

Authors/Creators:
  • Haslegrave, J.
  • Jordan, J.
Copyright, Publisher and Additional Information: © 2015 Wiley Periodicals, Inc.
Keywords: random graphs; preferential attachment; choice
Dates:
  • Accepted: 5 May 2015
  • Published (online): 28 November 2015
  • Published: July 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 28 Oct 2015 15:04
Last Modified: 22 Feb 2018 15:10
Published Version: https://doi.org/10.1002/rsa.20616
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/rsa.20616

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics